Methods and Applications of Analysis

Volume 19 (2012)

Number 3

Sharp singular Adams inequalities in high order Sobolev spaces

Pages: 243 – 266

DOI: http://dx.doi.org/10.4310/MAA.2012.v19.n3.a2

Authors

Nguyen Lam (Department of Mathematics, Wayne State University, Detroit, Mich., U.S.A.)

Guozhen Lu (Department of Mathematics, Wayne State University, Detroit, Mich., U.S.A.)

Keywords

Moser-Trudinger inequalities, Adams type inequalities, singular Adams inequalities, fractional integrals

2010 Mathematics Subject Classification

26Dxx, 35J62, 42B35, 42B37

Full Text (PDF format)